Hi i was recently wondering about some skin issues with my penis. Recently after having sex with my girlfriend consecutively for a cpl of days i noticed that small red bumps appeared on the shaft of my penis. After a few more days i developed a rash on the underside of the shaft right below the head. The rash was only midly itchy (if it itched at all) but it became very dry and began to peel after a few more days. The rash itself looks like a rash i got after using a condom with nonoxynol 9 which i believe i am allergic to. However, I have never used a condom with nonoxynol 9 since that occasion. We did use lubrication but it was water-based and I dont believe it caused the above irritations (it wasnt the first time using it). We regulary practice unprotected sex but my girlfirend doesnt seem to have any of the symptoms i have. This is the second time that these syptoms (symptoms) have come up since i had my nonoxynol 9 rash. I do not have any discharge or pain while urinating and the symptoms go away after a few days with no sexual contact. I would truly appreciate any feedback. thank you
You probably have blocked pores from friction, etc., which is most likely what happened after the condom too. The cause us sweat retention, not the nonoxynol. Just cleanse gently and avoid friction for a while, and the spots should go away. If they don't, you can show them to a doctor.
I'm a 16 year old male who about 9 days ago had unprotected sex with my girlfriend for the first time. About 5 days I ago, I realized that a few little red, pin-sized dots have appeared around the head and under the foreskin of my penis. They do not itch or hurt at all. They have faded for the most part but a few still can be seen. I also noticed a slightly irritating rash that appeared under the tip of my penis. It barely itches and also has flaked small bits of skin.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.